Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 6, Pages 1242–1255 (Mi zvmmf7211)  

The method of lines for the solution of the nonstationary transport equation

S. F. Morozov, L. V. Piskunova

Gor'kii

Full text: PDF file (1203 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:6, 76–93

Bibliographic databases:

UDC: 518:517.9:533.9
Received: 24.03.1967

Citation: S. F. Morozov, L. V. Piskunova, “The method of lines for the solution of the nonstationary transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968), 1242–1255; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 76–93

Citation in format AMSBIB
\Bibitem{MorPis68}
\by S.~F.~Morozov, L.~V.~Piskunova
\paper The method of lines for the solution of the nonstationary transport equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 6
\pages 1242--1255
\mathnet{http://mi.mathnet.ru/zvmmf7211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0241083}
\zmath{https://zbmath.org/?q=an:0191.45503}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 6
\pages 76--93
\crossref{https://doi.org/10.1016/0041-5553(68)90094-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7211
  • http://mi.mathnet.ru/eng/zvmmf/v8/i6/p1242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:123
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021